# SDR FDEA201103090925

- Difficulty date: March 9, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561222
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS SURFACE CORROSION ON SHEAR TIE AT BS 950D STR. 29R. CUT OUT SHEAR TIE ON BS 950D FRAME AT STR 29R  IAW SRM REV 103,  53-10-4   FIG 15.  FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG 15 AND 53-10-2 FIG 5. INSTALLED SHEAR TIE IAW SRM 51-30-2
